Advanced

Harmonic morphisms as unit normal bundles of minimal surfaces

Gudmundsson, Sigmundur LU and Mo, Xiaohuan (1999) In Manuscripta Matematica 100(3). p.323-333
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Manuscripta Matematica
volume
100
issue
3
pages
323 - 333
external identifiers
  • Scopus:0033476349
language
English
LU publication?
yes
id
f29237ec-bc6d-4183-9c3a-330d2acc6c6c (old id 827854)
date added to LUP
2008-01-15 14:31:45
date last changed
2016-10-13 05:02:10
@misc{f29237ec-bc6d-4183-9c3a-330d2acc6c6c,
  author       = {Gudmundsson, Sigmundur and Mo, Xiaohuan},
  language     = {eng},
  number       = {3},
  pages        = {323--333},
  series       = {Manuscripta Matematica},
  title        = {Harmonic morphisms as unit normal bundles of minimal surfaces},
  volume       = {100},
  year         = {1999},
}